MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS® DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS® DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number EXPRESS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control will send the customer a replacement device.Physio continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device on button no longer worked.In this state the device would not turn and be inoperable and defibrillation therapy would not be available if needed.There was no report of patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the device and verified the reported issue.The device lid would not remain closed and the device power on button did not turn the device on.Physio observed that the device lid/latch was mechanically detached from it's mount, causing the reported issue.The lid/latch was reattached and the device was reassembled.Then the issue was no longer duplicated.The device was destructively tested and a replacement device was provided to the customer.

Brand Name
LIFEPAK EXPRESS® DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9771949
Report Number0003015876-2020-00297
Device Sequence Number11397844
Product Code MKJ
UDI-Device Identifier00883873823644
UDI-Public00883873823644
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEXPRESS
Device Catalogue Number99427-000129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1